# SDR BSAASDR0625

- Difficulty date: December 11, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 23,165 hours, 32,182 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS200581
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL180 THE CARGO DOOR WARNING LIGHT CAME ON.  CREW FOLLOWED CHECKLIST PROCEDURES, DETERMINED IT WAS AN INDICATION PROBLEM AS THE AIRCRAFT WAS STILL PRESSURIZED WITH NO LOSS, THEN DECLARED AN EMERGENCY AND REQUESTED LOWER ALTITUDE, BUT DID NOT PERFORM AN EMERGENCY DESCENT, AS THE AIRCRAFT REMAINED PRESSURIZED.  THE CARGO DOOR WARNING LIGHT WENT OUT WHEN ACFT WAS ON FINAL. THE MEL FOR THE CARGO DOOR WARNING LIGHT HAD BEEN CLEARED 6 FLIGHTS PREVIOUSLY WITH NO DEFECTS ON THOSE FLIGHTS.  THE DOOR LOCK MICROSWITCH ASSEMBLY HAD BEEN REPLACED DUE TO BEING OUT OF TRAVEL TO ADJUST IT ANY FURTHER.  THE DOOR AJAR ROLLER SWITCH ON THE BOTTOM OF THE DOOR WAS FOUND WITH THE JAM NUTS BACKED OFF, IT IS SUSPECTED
